Infinitely many solutions for a class of critical Choquard equation with zero mass

Fashun Gao, Minbo Yang, Carlos Alberto Santos, Jiazheng Zhou



In this paper we investigate the following nonlinear Choquard equation $$ -\Delta u =\bigg(\int_{\mathbb{R}^N}\frac{G(y,u)}{|x-y|^{\mu}}dy\bigg)g(x,u)\quad \textrm{in}\ \mathbb{R}^N, $$ where $0< \mu< N$, $N\geq3$, $g(x,u)$ is of critical growth in the sense of the Hardy-Littlewood-Sobolev inequality and $G(x,u)=\int^u_0g(x,s)ds$. By applying minimax procedure and perturbation technique, we obtain the existence of infinitely many solutions.


Critical Choquard equation; Hardy-Littlewood-Sobolev inequality; infinitely many solutions

Full Text:



N. Ackermann, On a periodic Schrödinger equation with nonlocal superlinear part, Math. Z. 248 (2004), 423–443.

C.O. Alves, D. Cassani, C. Tarsi and M. Yang, Existence and concentration of ground state solutions for a critical nonlocal Schrödinger equation in R2 , J. Differential Equations 261 (2014), 1933–1972.

C.O. Alves, F. Gao, M. Squassina and M. Yang, Singularly perturbed critical Choquard equations, J. Differential Equations 263 (2017), 3943–3988.

J. Bonder and J. Rossi, A fourth order elliptic equation with nonlinear boundary conditions, Nonlinear Anal. 49 (2002), 1037–1047.

B. Buffoni, L. Jeanjean and C.A. Stuart, Existence of a nontrivial solution to a strongly indefinite semilinear equation, Proc. Amer. Math. Soc. 119 (1993), 179–186.

S. Cingolani, M. Clapp and S. Secchi, Multiple solutions to a magnetic nonlinear Choquard equation, Z. Angew. Math. Phys. 63 (2012), 233–248.

F. Gao, E. Silva, M. Yang and J. Zhou, Existence of solutions for critical Choquard equations via the concentration compactness method, arXiv:1712.08264

F. Gao and M. Yang, Brezis–Nirenberg type critical problem for nonlinear Choquard equation, Sci China Math, DOI: 10.1007/s11425-016-9067-5.

F. Gao and M. Yang, On nonlocal Choquard equations with Hardy–Littlewood–Sobolev critical exponents, J. Math. Anal. Appl. 448 (2017), 1006–1041.

F. Gao and M. Yang, A strongly indefinite Choquard equation with critical exponent due to Hardy–Littlewood–Sobolev inequality, Commun. Contemp. Math. 20 (2018), 1750037, pp. 22.

E.H. Lieb, Existence and uniqueness of the minimizing solution of Choquard’s nonlinear equation, Stud. Appl. Math. 57 (1976/77), 93–105.

E.H. Lieb and M. Loss, Analysis, Gradute Studies in Mathematics, Amer. Math. Soc., Providence, Rhode Island, 2001.

P.L. Lions, The Choquard equation and related questions, Nonlinear Anal. 4 (1980), 1063–1072.

S. Li and W. Zou, Remarks on a class of elliptic problems with critical exponent, Nonlinear Anal. 32 (1998), 769–774.

L. Ma and L. Zhao, Classification of positive solitary solutions of the nonlinear Choquard equation, Arch. Ration. Mech. Anal. 195 (2010), 455–467.

V. Moroz and J. Van Schaftingen, Groundstates of nonlinear Choquard equations: Existence, qualitative properties and decay asymptotics, J. Funct. Anal. 265 (2013), 153–184.

V. Moroz and J. Van Schaftingen, Groundstates of nonlinear Choquard equation: Hardy–Littlewood–Sobolev critical exponent, Commun. Contemp. Math. 17 (2015), 1550005, pp. 12.

V. Moroz and J. Van Schaftingen, Existence of groundstates for a class of nonlinear Choquard equations, Trans. Amer. Math. Soc. 367 (2015), 6557–6579.

S. Pekar, Untersuchungüber die Elektronentheorie der Kristalle, Akademie Verlag, Berlin, 1954.

R. Penrose, On gravity’s role in quantum state reduction, Gen. Relativ. Gravitat. 28 (1996), 581–600.

P.H. Rabinowitz, Minimax methods in critical point theory with applications to differential equations, CBMS Regional Conf. Ser. in Math., vol. 65, AMS, RI, 1986.

J.C. Wei and M. Winter, Strongly interacting bumps for the Schrödinger–Newton equations, J. Math. Phys. 50 (2009), 012905, pp. 22.


  • There are currently no refbacks.

Partnerzy platformy czasopism